# SDR DU4R2021112100098

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 48,250 hours, 31,014 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: A06L00
- Part serial: 4658
- Condition: Inoperative
- Location: Nr 1 Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND #1 ENGINE HYDRAULIC SHUT OFF VALVE DOES NOT CLOSE WHEN THE #1 FIRE SWITCH IS ACTUATED.  S/O 193126 N/R #00854963 HAECO 42021
